Stable bundles, instantons and $C^\infty$-structures on algebraic surfaces
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 6, Tome 69 (1991), pp. 222-277
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1991_69_a4,
author = {Ch. Okonek and A. Van de Ven},
title = {Stable bundles, instantons and $C^\infty$-structures on algebraic surfaces},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {222--277},
year = {1991},
volume = {69},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1991_69_a4/}
}
TY - JOUR AU - Ch. Okonek AU - A. Van de Ven TI - Stable bundles, instantons and $C^\infty$-structures on algebraic surfaces JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1991 SP - 222 EP - 277 VL - 69 UR - http://geodesic.mathdoc.fr/item/INTF_1991_69_a4/ LA - ru ID - INTF_1991_69_a4 ER -
%0 Journal Article %A Ch. Okonek %A A. Van de Ven %T Stable bundles, instantons and $C^\infty$-structures on algebraic surfaces %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1991 %P 222-277 %V 69 %U http://geodesic.mathdoc.fr/item/INTF_1991_69_a4/ %G ru %F INTF_1991_69_a4
Ch. Okonek; A. Van de Ven. Stable bundles, instantons and $C^\infty$-structures on algebraic surfaces. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Complex analysis—several variables – 6, Tome 69 (1991), pp. 222-277. http://geodesic.mathdoc.fr/item/INTF_1991_69_a4/